L(Rn)decay of classical solutions for nonlinear Schrodinger equations

Nakao Hayashi, Masayoshi Tsutsumi

Research output: Contribution to journalArticlepeer-review

21 Citations (Scopus)


We study the initial value problem for the nonlinear Schrodinger equation [formula omited] Under suitable regularity assumptions on f and ϕ, and growth and sign conditions on f, it is shown that the maximum norms of solutions to (*) decay as t→±∞at the same rate as that of solutions to the free Schrodinger equation.

Original languageEnglish
Pages (from-to)309-327
Number of pages19
JournalProceedings of the Royal Society of Edinburgh Section A: Mathematics
Issue number3-4
Publication statusPublished - 1986 Mar


Dive into the research topics of 'L(Rn)decay of classical solutions for nonlinear Schrodinger equations'. Together they form a unique fingerprint.

Cite this